Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 53, NWS Albuquerque, NM

July 27, 20134 counties in New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 27, 2013, 3:22 PM MDT for 4 counties in New Mexico. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2013, 3:22 PM MDT (21:22 UTC)
Expired
Jul 27, 2013, 5:15 PM MDT
In force
113 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 105 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WGUS55 KABQ 272122
FFWABQ
NMC028-039-043-049-272315-
/O.NEW.KABQ.FF.W.0053.130727T2122Z-130727T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 PM MDT SAT JUL 27 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
  SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
  NORTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
  NORTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 515 PM MDT

* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 17 MILES WEST OF SANTA CLARA
  PUEBLO...OR ABOUT 7 MILES NORTHWEST OF LOS ALAMOS. THE STORM       
  PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RAINFALL AMOUNTS
  OF ONE TO TWO INCHES WILL BE LIKELY OVER THE NORTHWEST PORTION OF  
  THE LAS CONCHAS BURN SCAR. 

  THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT       
  LIMITED TO SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY             
  ROAD...QUEMAZAN TRAIL..HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO   
  LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602 AND THE          
  EASTERN PORTION OF VALLES CALDERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN 
AREA.

&&

LAT...LON 3615 10662 3606 10631 3600 10607 3593 10606
      3590 10640 3601 10663

$$

40
1 follow-up statement
210 
WGUS75 KABQ 272306
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT SAT JUL 27 2013

NMC028-039-043-049-272317-
/O.EXP.KABQ.FF.W.0053.000000T0000Z-130727T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA-
506 PM MDT SAT JUL 27 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 515 PM MDT FOR SOUTH CENTRAL
RIO ARRIBA...NORTHWESTERN SANTA FE...NORTHEASTERN SANDOVAL AND
NORTHERN LOS ALAMOS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3615 10662 3606 10631 3600 10607 3593 10606
      3590 10640 3601 10663

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 3:10 PM MDT, 12 minutes earlier.

Area forecast discussion, Jul 27, 3:10 PM MDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT SAT JUL 27 2013

.DISCUSSION...
THOUGH A MUCH SLOWER START TO TODAYS CONVECTION...IT STILL LOOKS TO
BE SHAPING UP TO BE ANOTHER ACTIVE EVENING ACROSS THE LAND OF
ENCHANTMENT. A WEAK DISTURBANCE WILL BE ROUNDING THE TOP OF THE
UPPER LEVEL HIGH THIS EVENING.  AS IT DOES SO...EVEN HIGHER PWATS
WILL BE DRAWN UP INTO WESTERN NM FROM ARIZONA. IN FACT...BASED ON
THE BLENDED TPW SATELLITE PRODUCT...ADVECTION OF THESE HIGHER PWATS
IS ALREADY OCCURRING ACROSS THE NW. BASED ON THE LATEST RUN OF THE
HRRR...AND TO SOME EXTENT THE LOCAL WRF AND GFS...A LINE OR BROKEN
LINE OF THUNDERSTORMS WILL DEVELOP ACROSS W/NW NM AND MOVE EASTWARD
INTO THE RIO GRANDE VALLEY THIS EVENING. THOUGH THESE STORMS SHOULD
BE MOVING A BIT FASTER THAN STORMS YESTERDAY...IT WILL STILL BE
SLOW...PLUS THE HIGH PWATS AND INSTABILITY WILL BE SUFFICIENT FOR
HIGH RAIN RATES. THE FLASH FLOOD WATCH IS IN GOOD SHAPE...AND WILL
CONTINUE IT THROUGH 10Z. THE MCV ACROSS SOUTHERN NM HAS WANDERED
NORTH AND PERHAPS NW A BIT TODAY...BUT SO FAR...LITTLE CONVECTION
HAS FORMED OUT AHEAD OF IT. MODELS ARE NOT SHOWING MUCH CONVECTION
DEVELOPING LATER THIS EVENING...SO WILL NOT ADD THE SOUTH CENTRAL
MOUNTAINS AND SURROUNDING AREA TO THE FFA AT THIS TIME. THIS AREA
WILL HAVE TO BE MONITORRED HOWEVER. BASED ON THE 1.59 INCH PWAT
ON THE 12Z EPZ SOUNDING...THERE IS QUITE A BIT OF JUICE TO WORK
WITH. THE AFOREMENTIONED LINE MOVING INTO THE RGV THIS EVENING MAY
MAKE IT THIS FAR EAST LATE TONIGHT AS WELL.

AFTER TODAY...THE DRYING TREND WILL COMMENCE. STRONGER WESTERLY FLOW
WILL BRING IN DRIER AIR...AND BEGIN TO LIMIT CONVECTION ON SUNDAY.
LOOKS LIKE THE NORTHERN TIER OF THE STATE WILL HAVE THE BEST CHANCES
AT ADDITIONAL PRECIPITATION...PARTICULARLY ACROSS THE NE WHERE A
WEAK FRONTAL BOUNDARY WILL SET UP JUST SOUTH OF THE COLORADO BORDER.
THIS WILL BE A FOCUS FOR THUNDERSTORMS IN THE AFTN/EVE.

DRIER CONDITIONS WILL CONTINUE MONDAY AND TUESDAY...AS DRIER AIR
CONTINUES TO FILTER INTO THE STATE. STORMS MAY BE LIMITED TO THE
NORTHEAST WHERE THE AFOREMENTIONED BOUNDARY LINGERS.  THIS WILL
CERTAINLY BE AN ABRUPT CHANGE TO THE RECENT WET CONDITIONS THE LAND
OF ENCHANTMENT HAS FACED.

BY WEDNESDAY...THE UPPER HIGH WILL CREEP BACK NORTHWARD...AND SOME
MOISTURE WILL SEEP BACK NORTH AS WELL. LOOKS LIKE THE CENTER OF THE
UPPER HIGH WILL SET UP OVER SE NM AND ALLOW FOR A MORE TRADITIONAL
MONSOON PATTERN TO SET UP. THUS...PRECIP CHANCES WILL TREND BACK UP
TOWARD THE LATTER HALF OF THE WEEK.

34

&&

.FIRE WEATHER...
UPPER AIR PATTERN CHANGE IN PROGRESS THIS WEEKEND WITH A TRANSITION
FROM A VERY WET REGIME TO A DRIER WESTERLY FLOW ALOFT FROM WEST TO
EAST OVER THE STATE EARLY NEXT WEEK.

TONIGHT SHOULD BE ACTIVE AGAIN FOR SHOWERS AND STORMS OVER WESTERN
AND CENTRAL NEW MEXICO. THE COMBINATION OF A MCV OVER SOUTH CENTRAL
NM...ORIGINATING FROM FRIDAY NIGHTS CONVECTION...AS WELL AS A WEAK
DISTURBANCE MOVING EASTWARD FROM EAST CENTRAL ARIZONA....WILL
CONTRIBUTE TO THE POTENTIAL FOR HEAVY RAINFALL TONIGHT. IN
ADDITION...STEERING FLOW HAS CHANGED WITH GENERAL STORM MOTION TO
THE NORTH AND NORTHEAST OR EAST BUT CONTINUING TO BE RATHER SLOW.
STORMS COULD ALSO MOVE OFF THE HIGHER TERRAIN OF SOUTHERN COLORADO
TONIGHT INTO NORTHEAST NEW MEXICO.

DRIER AIR SHOULD BEGIN TO PUSH INTO WESTERN NEW MEXICO SUNDAY
SHIFTING THE FOCUS FOR SHOWERS AND STORMS INTO THE CENTRAL AND
EAST...AND IN PARTICULAR THE NORTHEAST...WHERE A SURFACE BOUNDARY IS
FORECAST TO BE DRAPED. WEST TO NORTHWEST WINDS MAY BECOME SOMEWHAT
GUSTY ALONG THE CONTDVD AND ACROSS THE CENTRAL HIGHLANDS/WESTERN
EAST CENTRAL PLAINS SUNDAY AFTERNOON BUT LOW LEVEL MOISTURE IS NOT
EXPECTED TO BE SCOURED OUT SO MUCH THAT MIN RH VALUES FALL BELOW 15
PERCENT. OVERALL...VENTILATION IMPROVES SIGNIFICANTLY SUNDAY AFTERNOON.

DRYING TREND CONTINUES MONDAY WITH ONLY ISOLD CONVECTION FORECAST
FOR THE WESTERN HIGH TERRAIN. BEST CHANCES FOR WETTING RAIN WILL BE
FOUND FROM THE SANGRE DE CRISTO MTS EASTWARD TO THE TX BORDER.
VENTILATION WILL BE GOOD TO EXCELLENT FOR THE VAST MAJORITY OF THE
FORECAST AREA. BOTH MIN AND MAX RH VALUES TREND DOWNWARD AFFECTING
OVERNIGHT RECOVERIES MONDAY NIGHT...ESPECIALLY IN THE NORTHWEST
PLATEAU AND PORTIONS OF THE MIDDLE RGV.

THERE REMAINS DECENT MODEL AGREEMENT ON A TREND OF MOISTURE RETURNING
DURING THE LATTER HALF NEXT WEEK AS THE UPPER HIGH CENTER SHIFTS
NORTHWARD OUT OF OLD MEXICO. THE FOCUS FOR WETTING RAIN WOULD APPEAR
TO BE THE NORTHERN AND WESTERN HALVES OF THE FORECAST AREA...LOOKING
SOMEWHAT LIKE A TRADITIONAL MONSOON PATTERN.

&&

.AVIATION...
18Z TAF CYCLE
UPPER HIGH CENTER TO REMAIN OVER NORTHWEST OLD MEXICO NEXT 24
HOURS BUT WLY WINDS ALOFT TO BECOME MORE PREDOMINANT BY 12Z SUNDAY
OVER NRN NM AS SFC LEE TROF REMAINS IN PLACE. SLOW AND ERRATICALLY
MOVING CONVECTION EXPECTED PRIOR TO 06Z ESPECIALLY WRN AND
CENTRAL NM. MTS OCCASIONALLY OBSCURED IN MAINLY MVFR CIGS/VSBYS IN
TSRA SFC WND GUSTS 35KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  86  62  90 /  70  40  30   5
DULCE...........................  53  78  52  84 /  70  60  30  10
CUBA............................  53  81  53  86 /  70  60  30  10
GALLUP..........................  58  83  58  85 /  60  20  20  10
EL MORRO........................  54  77  53  80 /  60  20  20  10
GRANTS..........................  58  84  57  85 /  60  20  20  10
QUEMADO.........................  55  80  55  83 /  50  30  20  10
GLENWOOD........................  59  85  59  87 /  40  20  20   5
CHAMA...........................  46  76  47  75 /  70  60  30  20
LOS ALAMOS......................  55  78  57  82 /  60  40  30  10
PECOS...........................  54  76  56  79 /  60  40  30  10
CERRO/QUESTA....................  53  75  53  79 /  60  50  30  20
RED RIVER.......................  45  71  45  72 /  60  70  50  30
ANGEL FIRE......................  45  73  44  76 /  60  60  50  20
TAOS............................  53  79  51  84 /  60  40  30  10
MORA............................  52  75  53  80 /  60  60  50  20
ESPANOLA........................  59  82  59  87 /  60  40  20   5
SANTA FE........................  57  80  58  82 /  60  30  20  10
SANTA FE AIRPORT................  59  83  59  85 /  60  30  20  10
ALBUQUERQUE FOOTHILLS...........  63  85  65  88 /  60  30  20   5
ALBUQUERQUE HEIGHTS.............  65  87  66  89 /  60  20  20   5
ALBUQUERQUE VALLEY..............  64  88  66  92 /  60  20  20   5
ALBUQUERQUE WEST MESA...........  63  88  65  93 /  60  30  20   5
LOS LUNAS.......................  63  87  65  91 /  60  20  20   5
RIO RANCHO......................  63  89  64  93 /  60  30  20   5
SOCORRO.........................  65  92  66  97 /  60  20  20   5
SANDIA PARK/CEDAR CREST.........  57  82  59  86 /  60  40  30  10
TIJERAS.........................  57  81  60  85 /  60  30  20  10
MORIARTY/ESTANCIA...............  57  81  57  85 /  60  30  30  10
CLINES CORNERS..................  56  79  58  83 /  50  40  30  10
GRAN QUIVIRA....................  58  82  59  86 /  50  30  30  10
CARRIZOZO.......................  62  83  64  89 /  40  30  20  10
RUIDOSO.........................  56  75  57  81 /  50  40  30  20
CAPULIN.........................  56  78  55  82 /  40  60  60  30
RATON...........................  57  83  57  88 /  40  60  50  20
SPRINGER........................  58  84  58  88 /  40  60  50  20
LAS VEGAS.......................  56  79  57  84 /  50  50  40  10
CLAYTON.........................  63  87  62  89 /  30  50  60  20
ROY.............................  61  83  62  88 /  30  60  50  20
CONCHAS.........................  68  89  67  95 /  30  30  40  10
SANTA ROSA......................  66  88  66  94 /  30  30  30  10
TUCUMCARI.......................  68  92  70  98 /  20  20  30  10
CLOVIS..........................  64  88  66  95 /  10  20  30  10
PORTALES........................  63  88  65  95 /  10  20  20  10
FORT SUMNER.....................  67  88  69  95 /  20  20  20  10
ROSWELL.........................  69  91  70  98 /  20  30  20  10
PICACHO.........................  62  84  64  91 /  30  40  20  10
ELK.............................  58  77  61  84 /  50  40  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ501>519-521.

&&

34
Hazardous weather outlook, Jul 27, 5:46 AM MDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 AM MDT SAT JUL 27 2013

NMZ501>540-281200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
546 AM MDT SAT JUL 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY RAINFALL IS LIKELY TODAY FOR AREAS ALONG AND WEST OF
THE CONTINENTAL DIVIDE. RAINFALL WILL SPREAD EAST TOWARD THE NORTHERN
HIGH TERRAIN AND THE RIO GRANDE VALLEY TONIGHT. LOCALIZED AREAS OF
FLASH FLOODING ARE POSSIBLE...ESPECIALLY FOR RECENTLY BURNED FORESTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UPPER LEVEL TROUGH PUSHING EAST ACROSS THE AREA SUNDAY WILL
INCREASE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND A FEW STRONG
THUNDERSTORMS OVER EASTERN NEW MEXICO. THERE IS STILL POTENTIAL
FOR LOCALLY HEAVY RAINFALL FOR THE NORTHERN HIGH TERRAIN SUNDAY.
THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE MONDAY AND
TUESDAY...THEN INCREASE ONCE AGAIN WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Local storm report, Jul 27, 9:59 AM MDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
959 AM MDT SAT JUL 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     3 W ALBUQUERQUE         35.12N 106.67W
07/26/2013                   BERNALILLO         NM   COCORAHS

            LARGE TREE LIMBS DOWN AT MATTHEW AND RIO GRANDE.

0720 PM     TSTM WND GST     3 W ALBUQUERQUE         35.12N 106.67W
07/26/2013  M65 MPH          BERNALILLO         NM   COCORAHS

            MATTHEW AND RIO GRANDE.

&&

EVENT NUMBER ABQ1301274
EVENT NUMBER ABQ1301275

JF
Local storm report, Jul 27, 10:00 AM MDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1000 AM MDT SAT JUL 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     4 S ALBUQUERQUE         35.06N 106.62W
07/26/2013                   BERNALILLO         NM   NWS EMPLOYEE

            I25 AND GIBSON.

&&

EVENT NUMBER ABQ1301259

JF

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:10 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe110 min
Jul 26, 6:27 PM MDTFlash Flood WarningABQSandoval, Santa Fe5 hr
Jul 26, 6:51 PM MDTAreal Flood AdvisoryABQSocorro84 min
Jul 26, 6:51 PM MDTFlash Flood WarningABQBernalillo, Sandoval, Santa Fe5 hr
Jul 26, 7:21 PM MDTAreal Flood AdvisoryABQSocorro114 min
Jul 26, 7:24 PM MDTSpecial Weather StatementABQBernalillo51 min
Jul 26, 7:32 PM MDTSpecial Weather StatementABQBernalillo43 min
Jul 26, 7:35 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval40 min
Jul 26, 7:54 PM MDTFlash Flood WarningABQBernalillo, Torrance, Valencia4 hr
Jul 26, 9:24 PM MDTAreal Flood AdvisoryABQSocorro, Valencia111 min
Jul 26, 10:22 PM MDTFlash Flood WarningABQLincoln, Socorro3 hr
Jul 26, 11:39 PM MDTFlash Flood WarningABQBernalillo, Sandoval, Socorro, Valencia111 min
Jul 27, 12:55 AM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
Jul 27, 1:14 AM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance3 hr
Jul 27, 9:35 AM MDTFlash Flood WatchABQ10 hr
Jul 27, 1:49 PM MDTAreal Flood AdvisoryABQColfax, Union116 min
Jul 27, 2:28 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro2 hr
Jul 27, 2:57 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Jul 27, 3:46 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro119 min
Jul 27, 4:57 PM MDTAreal Flood AdvisoryABQRio Arriba93 min
Jul 27, 5:03 PM MDTAreal Flood AdvisoryABQCatron, Socorro117 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.